Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes fatigue and under eye circles?

Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 12584 Questions
Hi i was wondering if you could help me im 24 year old female im normal weight. I have been feelinv very tired and stressed black circles under my eyes
Posted Sun, 16 Feb 2014 in General Health
Answered by Dr. T Chandrakant 3 minutes later
Hi. The commonest reason for your problems at your age could be anemia or stress. Please go for a regular blood check-up with Thyroid, Kidney and Liver function too. The pointed reason can help you get the problem solved.
Above answer was peer-reviewed by
Follow-up: What causes fatigue and under eye circles? 0 minute later
I was also diagnosed with a water infection 2 weeks ago i have had 3 lots on antibiotics and finally cleared up which showed white blood cells protein and blood. I hsve still felt very low extremley tired and went to my local hospital blood tests were carried out and everything was fine but my white blood cells was a little high but doctor seemed happy i am currently on citrolapram
Answered by Dr. T Chandrakant 9 hours later
Brief Answer: You will recover faster Detailed Answer: Hi. This is great that you have recovered from water infection. 3 courses of antibiotics do make one feel weak. White cell count will definitely come down to normal. I hope you have undergone sonography of abdomen to rule out stones in urinary tract. I was wondering why a young patient of your age be under citrolapram. Is it really necessary? As this itself can explain the additional reason for your problem.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor